# SDR UALA2012042302428

- Difficulty date: April 20, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,276 hours, 13,157 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Peeling
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT FAIRING TRAILING EDGE AFT FAIRING INBD SIDE FORWARD EDGE PEELING BACK.  REMOVED NR 1 ENG STRUT AFT FAIRING PERFORMED COMPOSITE REPAIR).
